# SDR 99ZZZX3295

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T53*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: PTG3
- Condition: Misoverhauled
- Location: Engine
- Component: Chndlrevans
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERAHAUL DISASSEMBLY PROCEDURE, FOUND ONE OF THE TWO 'S' WIRES INSTALLED AT EACH END OF THE FLYWEIGHT PIVOT PIN WAS MISSING AND PRESUMED NOT INSTALLED DURING LAST OVERHAUL OR MAJOR MAINTENANCE.  THE EVIDENCE OF OPERATION IN THIS CONDITION OVER AN EXTENDED PERIOD OF TIME WAS THE PRESENCE OF A CIRCUMFERENTIAL GROOVE THAT WAS FORMED BY CONTACT BETWEEN THE PIVOT PIN AND GOVERNOR HOUSING ASSEMBLY.
